# SDR ZZDA2010426

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 32675
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PUNGENT SMELL OF SMOKE IN GALLEY AND F/A AREA.  SMELL DISSIPATED WHEN COFFEE POT WAS TURNED OFF.  UPON ENTERING AIRCRAFT, NO UNUSUAL SMELLS WERE NOTED BY MAINTENANCE.  NO C/B OBSERVED POPPED, INSPECTED WARDROBE CAB, BEHIND DOORS 301-309 INCLUDING THE ELT, EMK, MEGAPHONE, PBE, EMERGENCY FLASHLIGHTS.  INSPECTED ALL GALLEY COMPARTMENTS, AND REMOVED 3 COFFEEMAKERS FOR INSPECTION, AND TESTED COFFEEMAKER OPERATION.  CHECKED ALL GALLEY AND CABIN LIGHTING, CONTROLS AND OPERATION.  INSPECTED UNDERSINK WATER HEATER, E & E, CARGO COMPARTMENTS.  NO EVIDENCE OF SMELLS OR SMOKE NOTED.
